# SDR RAIA981220

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 929
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 8974575
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 7361 - PAH - RIGHT ENGINE WOULD NOT MAKE TARGET TORQUE.  MAINTENANCE REPLACED SERVO VALVE ON RIGHT ENGINE.  (M)
